# SDR SWAA2019081435904

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 51,478 hours, 30,335 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 7964
- Condition: Failed
- Location: Lt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY,  WHEN TRAILING EDGE FLAPS WERE SELECTED TO 1, FLAPS STAYED IN UP POSITION. SELECTED 5, FLAPS STAYED IN UP POSITION.   R & R THE LT FLAP POSITION TRANSMITTER IAW AMM.
